# SDR MASA200800402

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 13,266 hours, 10,225 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2889 PHX-AUS - RT AFT EMERGENCY EXIT DOOR HIGH PITCH NOISE IN FLIGHT.  LUBED DOOR SEALS, NO SQUEAK.
